Pacific Journal of Mathematics

The subgroups of a divisible group $G$ which can be represented as intersections of divisible subgroups of $G$.

Samir A. Khabbaz

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 267-273.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037551

Mathematical Reviews number (MathSciNet)
MR0122871

Zentralblatt MATH identifier
0103.26101

Subjects
Primary: 20.30

Citation

Khabbaz, Samir A. The subgroups of a divisible group $G$ which can be represented as intersections of divisible subgroups of $G$. Pacific J. Math. 11 (1961), no. 1, 267--273. https://projecteuclid.org/euclid.pjm/1103037551


Export citation

References

  • [1] L. Fuchs, Abelian Groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958.
  • [2] Kaplansky, Irving, InfiniteAbelian Groups, University of Michigan Press, Ann Arbor, 1954.
  • [3] A. G. Kurosh, The Theory of Groups, Chelsea Publishing Company, New York, N.Y., 1955.